Posted By REX DALE SMITH on February 28, 1999 at 13:17:02:
In Reply to: Coreg & it's side affects posted by Alice on February 17, 1999 at 15:18:53:
My dr. said that Coreg helps people with Cardiomyopathy live longer and this is my 3rd week on the med.
I am having some side affects such as, bad fatigue. I have been on sick leave for 3 wks. I am not feeling any better and infact
I am feeling worse than before I started the med. Will the fatigue go away or is it here to stay?
The dr. said that the medicine has good benefits and try to get through this stage of the drug.
I see my dr again this Friday. I don't see how I will be able to return to work as tired as I am now.
I FINALLY HAD TO STOP TAKING COREG AFTER MORE THAN SEVEN MONTHS
BECAUSE OF THE SIDE EFFECTS OF FATIGUE. ALTHOUGH THE SEVERITY
OF THE FATIGUE DECREASE FROM THE FIRST MONTHS, IT NEVER STOPPED.
THE CONSTANT FATIGUE WAS CAUSING DEPRESSION. AFTER I STOPPED
TAKING THE COREG, THE FATIGUE STOPPED AS DID THE DEPRESSION.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.